Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 67, Pages 4249-4262
http://dx.doi.org/10.1155/S016117120330403X

On the difference of values of the kernel function at consecutive integers

1Département de Mathématiques, Université Laval, Québec G1K 7P4, Canada
2Mathematical Institute, University Nacional Autónoma de México (UNAM), Apartado Postal 61-3 (Xangari), Morelia, Michoacán CP 58 089, Mexico

Received 1 April 2003

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jean-Marie De Koninck and Florian Luca, “On the difference of values of the kernel function at consecutive integers,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 67, pp. 4249-4262, 2003. https://doi.org/10.1155/S016117120330403X.